# SDR UPS06148293

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE SKIN PUNCTURED APPROX 6 FT AFT OF BULK PIT DOOR RT SIDE.  REMOVED DAMAGED SECTION OF SKIN PER SRM 53-10-12.  DAMAGE REMOVED AND OK TO INSTALL REPAIR DOUBLER PER SRM 53-10-12.  REPAIR TO BE REINSPECTED AT 32,800 FLIGHT CYCLES PER D336026.
